Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have viral hepatatis b. Liver tests fine. On livolin forte and silybon-140. What does this mean?

i have viral hepatatis b. my Liver function tests ok. my liver is enlarged and my hbv Dna shows a viral load of 1012 a year ago. I have been placed on livolin forte cap. I repeated hbv Dna two weeks ago and the viral load has increased to 2800. Another drug silybon-140 was added to my drugs 3 months ago. please what does this mean
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
How OK are your liver function tests? If they are totally normal (<35U/L), you require only followup. If they are above twice the normal, you 'may' need antiviral drugs. The drugs you are presently using are only liver boosters and have no role in reducing the viral propagation. Serial follow up of liver tests and regular checkups by a gastroenterologist is all that you need at present.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor